Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Naszódi, Márton
2016.
On some covering problems in geometry.
Proceedings of the American Mathematical Society,
Vol. 144,
Issue. 8,
p.
3555.
Bezdek, Károly
and
Khan, Muhammad A.
2018.
Discrete Geometry and Symmetry.
Vol. 234,
Issue. ,
p.
1.
Naszódi, Márton
2018.
New Trends in Intuitive Geometry.
Vol. 27,
Issue. ,
p.
335.
Rolfes, J. H.
and
Vallentin, F.
2018.
Covering compact metric spaces greedily.
Acta Mathematica Hungarica,
Vol. 155,
Issue. 1,
p.
130.
Frankl, Nóra
Kupavskii, Andrey
and
Sagdeev, Arsenii
2021.
Extended Abstracts EuroComb 2021.
Vol. 14,
Issue. ,
p.
477.
Prosanov, Roman
2021.
On a Relation Between Packing and Covering Densities of Convex Bodies.
Discrete & Computational Geometry,
Vol. 65,
Issue. 4,
p.
1028.